# SDR FDEA200906202184

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 213N10106
- Condition: Corroded
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR CONDITIONING UPPER BAY HAS CONNECTING ROD FITTING CORRODED AT STA 975, RBL 52.0". CORROSION ON FITTING FOUND EXCEEDED SRM LIMITS. CONNECTING ROD FITTING AT STA 975, RBL 52.0 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
